American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jan Maly, David Swanson and William P. Ziemer. The co-area formula for Sobolev mappings. Trans. Amer. Math. Soc. 355 (2003) 477-492. MR 1932709.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Tadeusz Iwaniec. Nonlinear Cauchy-Riemann operators in $\mathbb{R}^{n}$. Trans. Amer. Math. Soc. 354 (2002) 1961-1995. MR 1881026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Arthur B. Brown. Functional dependence . Trans. Amer. Math. Soc. 38 (1935) 379-394. MR 1501816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] T. H. Hildebrandt and Lawrence M. Graves. Implicit functions and their differentials in general analysis . Trans. Amer. Math. Soc. 29 (1927) 127-153. MR 1501380.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Marston Morse. Relations between the critical points of a real function of $n$ independent variables . Trans. Amer. Math. Soc. 27 (1925) 345-396. MR 1501318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] J. L. Walsh. On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function . Trans. Amer. Math. Soc. 24 (1922) 31-69. MR 1501212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] G. D. Birkhoff and O. D. Kellogg. Invariant points in function space . Trans. Amer. Math. Soc. 23 (1922) 96-115. MR 1501192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. L. Walsh. On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function . Trans. Amer. Math. Soc. 22 (1921) 101-116. MR 1501162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] L. S. Dederick. On the character of a transformation in the neighborhood of a point where its Jacobian vanishes . Trans. Amer. Math. Soc. 14 (1913) 143-148. MR 1500942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Guy Roger Clements. Implicit functions defined by equations with vanishing Jacobian . Trans. Amer. Math. Soc. 14 (1913) 325-342. MR 1500951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1